Jump to content

SSeniotto: severe pain in neck


SSeniotto

Recommended Posts

I’m now off lithium latuda seroquel raspiridone injection and ECT and I can officially say I feel worse than I’ve ever felt before. I have been declining ever since I started my treatment. I’m now off all of them for a few months now and am left with dealing with the acne and weight gain and even worse the suicidal thoughts and depressioma and excrutiating pain in neck. Can anyone relate!?

Link to comment
  • Moderator Emeritus

Hi  SSeniotta and welcome to SA.

 

This site is staffed by volunteer Moderators and Administators who have all been though or are still going through withdrawal from Antideppessants or Benzos.

Before we can help we need to know all meds you have taken in the last 24 months.

The doses taken and when.

Did you quit cold turkey or taper, if so taper rate eg. 10%.

The order in which you stopped the meds and when.

You are almost certainly experiencing withdrawal symptoms and the length of time you have been off meds is important.

https://www.survivingantidepressants.org/topic/603-what-is-withdrawal-syndrome/

Please answer the above questions as fully as possible.

 

Sassenach

 

 

 

 

Escitalopram 10mgs from mid 2007 ( can't remember exact date) to 11th Dec 2018

Fentanyl patches ( don't remember dose ) from Nov 2014 to 11 Dec 2018

Quit both cold turkey Dec 2018

Reinstated 3rd March 2019 2.5 mgs.

Updosed  8March to 5mgs and holding

25/11/19 Started taper 4.5mgs and holding

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner

If you are going through Hell, keep going. NCIS series 15, David MaCallum:rolleyes:

Link to comment

I was on 1250mg of lithium not sure how much dosage of latuda they had me on not sure how much seroquel they had me in they had me on a high dosage of zaprasidone at some point but went down to 40 from like 600 I think. I also had 24 ECT treatments. I feel defeated and in agony.

Link to comment
  • ChessieCat changed the title to SSeniotto: severe pain in neck
  • Moderator Emeritus

Good morning

Who do you mean by they?

Were you in hospital?

Do you mean your own Doctors

We can only help if we get the most accurate information possible.

That information will be in your medical files.

For now now can you at least remember which months you came off which drugs.

I know you are feeling very well but we have to have some basic info to get started.

Please do not restart any medication or take any additional meds until we have chance just find a way forward.

Sassenach

Escitalopram 10mgs from mid 2007 ( can't remember exact date) to 11th Dec 2018

Fentanyl patches ( don't remember dose ) from Nov 2014 to 11 Dec 2018

Quit both cold turkey Dec 2018

Reinstated 3rd March 2019 2.5 mgs.

Updosed  8March to 5mgs and holding

25/11/19 Started taper 4.5mgs and holding

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner

If you are going through Hell, keep going. NCIS series 15, David MaCallum:rolleyes:

Link to comment
  • Moderator Emeritus

Before we can assist you we need to know more about your situation.

 

Please answer the following questions:

 

3 hours ago, Sassenach said:

 

Who do you mean by they?

 

Were you in hospital?

 

Do you mean your own Doctors?

 

We can only help if we get the most accurate information possible.

 

That information will be in your medical files.

 

For now now can you at least remember which months you came off which drugs?

 

 

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

 

MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

Woohoo!!!  Finally off Pristiq    Post 0 updates start here

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.  Please DO NOT TAG me - thank you.

Link to comment
  • Administrator

Welcome, SS.

 

When was the last time you took these drugs? How did you go off them? How did you go off 30mg Valium?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy